Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 79, NWS Des Moines, IA

June 9, 2008Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 9, 2008, 9:05 PM CDT for Mahaska County, Marion County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 9:05 PM CDT (02:05 UTC)
Expired
Jun 10, 2008, 3:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 92 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
393 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 100206
FFWDMX
IAC123-125-100800-
/O.NEW.KDMX.FF.W.0079.080610T0205Z-080610T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 300 AM CDT

* AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PELLA      
  AND NEW SHARON...HARVEY...AND KNOXVILLE

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

HEAVY RAINFALL IS EXPECTED TO FALL OVER AN AREA THAT HAS ALREADY 
SEEN HEAVY RAINFALL EARLIER THIS EVENING...LEADING TO FLASH 
FLOODING. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4151 9242 4131 9243 4132 9273N 4151 9242 4131 9243 4132 9273 4 4151 9242 4131 9243 4132 9273 4116 9280
      4117 9332 4151 9302
TIME...MOT...LOC 0205Z 180DEG 0KT 4138 9312

$$
2 follow-up statements
000 
WGUS73 KDMX 100333
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1033 PM CDT MON JUN 9 2008

IAC123-125-100800-
/O.CON.KDMX.FF.W.0079.000000T0000Z-080610T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHASKA IA-MARION IA-
1033 PM CDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN MARION AND MAHASKA COUNTIES...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. RADAR ESTIMATES NEARLY TWO TO THREE INCHES OF RAIN HAS 
FALLEN OVER PORTIONS OF MARION AND MAHASKA COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PELLA AND NEW
SHARON...HARVEY...KNOXVILLE...AND MELCHER-DALLAS.

ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED 
AREA THROUGH 1200 AM CDT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4151 9242 4131 9243 4132 9273 4116 9280
      4117 9332 4151 9302
TIME...MOT...LOC 0333Z 180DEG 0KT 4138 9312

$$

ALBRECHT
000 
WGUS73 KDMX 100550
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1249 AM CDT TUE JUN 10 2008

IAC123-125-100800-
/O.CON.KDMX.FF.W.0079.000000T0000Z-080610T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHASKA IA-MARION IA-
1249 AM CDT TUE JUN 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN MARION AND MAHASKA COUNTIES...

AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS MOVING OVER AREAS THAT HAVE ALREADY 
RECEIVED HEAVY RAINFALL EARLIER THIS EVENING PRODUCING FLASH 
FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PELLA AND NEW
SHARON...HARVEY...MELCHER-DALLAS...AND KNOXVILLE.

ANOTHER HALF INCH TO INCH OF RAINFALL IS EXPECTED TO FALL OVER AREAS 
THAT HAVE ALREADY SEEN HEAVY RAINFALL EARLIER THIS EVENING THROUGH 2 
AM CDT. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4151 9242 4131 9243 4132 9273 4116 9280
      4117 9332 4151 9302
TIME...MOT...LOC 0549Z 180DEG 0KT 4138 9312

$$

ALBRECHT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:50 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 9, 6:50 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT MON JUN 9 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
12 TO 15Z MORNING SFC ANALYSIS SHOWS WEAKENING BOUNDARY OVER
WI..IA..KS SOUTHWEST TO OK WITH MOISTURE POOLED SOUTH OF THE FRONT
AND DRIER AIR TO THE NORTH. ANOTHER COOL FRONT ASSOCIATED WITH THE
UPPER LVL SYSTEM TRACKING ACROSS CANADA HAS SWUNG EAST ACROSS THE
DAKOTAS AND MN. MAIN FOCUS OF THUNDER WILL REMAIN JUST SOUTHEAST OF
THE STATE TODAY. MODELS IN AGREEMENT OVER THE NEXT 24 TO 36 WITH
EVOLUTION OF NEXT LEE SIDE TROUGH EXPECTED TO IMPACT THE AREA WED
THROUGH FRIDAY. A MUCH NEEDED BREAK IN RAIN EXPECTED THROUGH
TOMORROW EVENING FOR MOST OF THE REGION EXCEPT FOR THE FAR NORTH
WHERE SOME SCT THUNDER MAY DEVELOP LATE TUES AFTERNOON ALONG AXIS OF
THETAE ADVECTION. BY TUES NIGHT LLJET BEGINS TO INCREASE OVER THE
REGION WITH INCREASING SFC MOISTURE. LOOKS LIKE NOCTURNAL THUNDER
WILL BE ONGOING BY AM HOURS OVER WESTERN/CENTRAL SECTIONS OF THE
STATE WITH POSSIBLE QUICK HIT AT QPF OF .25 TO .50 OR SO OVER THOSE
AREAS BEFORE THE OVERNIGHT CONVECTION WEAKENS WITH TIME. AS THE
FORECAST AREA BECOMES CAPPED WITH H700 10C LID...EXPECT MOST OF THE
THUNDER TO REMAIN NORTH OF THE AREA THROUGH THE AFTERNOON HOURS WITH
SIGNIFICANTLY MORE UNCOMFORTABLE DAY ON THE WAY FOR THE REGION. AS
THE FRONT APPROACHES FOR WED NIGHT AND THURS...THUNDER CHANCES WILL
INCREASE WITH BETTER CHANCES FOR HEAVY RAINFALL ONCE AGAIN. MODELS
AT ODDS ON TIMING OF FRONTAL EXIT...AND FAVOR THE SLOWER EURO/GEM
OVER THE MORE PROGRESSIVE GFS...ESPECIALLY WITH THE STRENGTH OF THE
EASTERN RIDGE OF HIGH PRESSURE CURRENTLY ANCHORED OVER THE SOUTHEAST
US. TEMPS TO BE ON THE INCREASE OVER THE NEXT TWO DAYS...ESPECIALLY
WED AS THE WARM SECTOR OVERTAKES THE AREA. DEW POINTS WILL AGAIN
CLIMB INTO THE LOWER 70S AS WELL MAKING FOR UNCOMFORTABLE
CONDITIONS. CAPE TO RISE OVER 3000 J/KG BY WED PM WITH WEAK CAP OVER
THE AREA. SCT THUNDER STILL A GOOD BET FOR THE DAYTIME HOURS MOST
AREAS. BEST BULK SHEAR WED NIGHT AND THUR BEHIND THE FRONT WHICH
WILL SUPPORT HEAVY RAIN WITH STORMS ALONG THE BOUNDARY WITH SVR OUT
AHEAD OF IT. OVER THE WEEKEND THE FLOW TURNS MORE WEST
NORTHWESTERLY. NORMALLY A GOOD THING...BUT SOME INDICATION THAT A
FEW WAVES WILL TRANSITION SOUTHEAST FROM CANADA AND BRING SCT STORMS
TO THE AREA SAT NIGHT THROUGH MONDAY. AT THIS TIME...THE DEEPEST
MOISTURE WOULD LIKELY REMAIN SOUTH OF THE REGION WHICH WOULD
DECREASE HEAVY RAINFALL CHANCES...BUT LEAVE THE DOOR OPEN FOR MORE
SCT SVR STORMS THROUGH THE PERIOD AS WEAK SYSTEMS WIGGLE SOUTHEAST
WITH TIME. 12Z GFS IS NOW SHOWING A SIMILAR SCENARIO FOR SCT STORMS
AFTER THE WED-FRI EVENT...THOUGH THE TIMING IS NOT IN CONCERT WITH
THE OTHER MODELS...THOUGH CONFIDENCE IN TIMING IS ALWAYS AN ISSUE
AFTER 5 DAYS. AT LEAST THE PATTERN CHANGING TO A SLIGHTLY MORE
NORTHWEST FLOW WILL ALLOW FOR A FEW BREAKS FROM TIME TO TIME
PROVIDED THE SOUTHWEST US RIDGE DOES NOT BULGE NORTH AND INTENSIFY
THE WESTERLIES. TEMPS FOR THE EXTENDED HAVE BEEN DECREASED WITH
EXPECTED DROP IN THICKNESS...AND LIKELIHOOD THAT EITHER MORE CLOUDS
OR SLIGHTLY COOLER AIR WILL BE IN THE NEIGHBORHOOD.

&&

.AVIATION...09/18Z
A FEW AREAS OF CONVECTION MOVING ACROSS IOWA THIS EVENING AND WILL
BEGIN TO WEAKEN TOWARD SUNSET. MAY HAVE VCTS NEAR DSM AND OTM THOUGH
NOT EXPECTED TO MOVE OVER SITES. VFR CONDITIONS AFTER 03Z SHOULD BE
WIDESPREAD ACRS CNTRL IA THROUGH THE PERIODS WITH WESTERLY SFC FLO.

&&

 .DMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

LONG TERM/SHORT TERM...REV
AVIATON...DONAVON
Hazardous weather outlook, Jun 9, 5:36 AM CDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
536 AM CDT MON JUN 9 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-101100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
536 AM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE ARE MINIMAL CHANCES FOR THUNDERSTORMS OVER WESTERN IOWA
OVERNIGHT TONIGHT. THE SEVERE WEATHER POTENTIAL IS QUITE LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES INCREASE SOMEWHAT OVER THE NORTHERN HALF OF
THE STATE TUESDAY AND TUESDAY NIGHT. THE POTENTIAL FOR SEVERE
WEATHER CANNOT BE RULED OUT...BUT IT IS AGAIN RATHER LOW.

MORE SIGNIFICANT THUNDERSTORM CHANCES RETURN TO THE FORECAST FOR
WEDNESDAY AND THURSDAY. SEVERE WEATHER IS POSSIBLE IN THE FORM OF
LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES. HEAVY RAINS
MAY OCCUR AS WELL...ESPECIALLY OVER THE NORTHWEST THIRD OF IOWA.
WITH SOILS QUITE SATURATED ANY HEAVY RAINS...WHICH MAY EXCEED
SEVERAL INCHES LOCALLY...MAY CAUSE EXISTING FLOODING TO PERSIST OR
WORSEN OR DEVELOP IN OTHER AREAS.

CHANCES FOR THUNDERSTORMS ALSO EXIST IN SOME PARTS OF THE STATE
FRIDAY AND AGAIN ON SUNDAY. THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL HEADING INTO THE WEEKEND IS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND AGAIN ON THURSDAY.

SMALL

In the hours before

Local storm report, Jun 9, 6:16 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             5 SSW PELLA AIRPORT     41.33N 92.98W
06/09/2008  E1.00 INCH       MARION             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Jun 9, 6:25 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             5 SSW BEDFORD           40.60N 94.75W
06/09/2008  M1.00 INCH       TAYLOR             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Jun 9, 7:30 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             5 ESE BEDFORD           40.64N 94.65W
06/09/2008  E0.88 INCH       TAYLOR             IA   TRAINED SPOTTER

            DIME TO NICKEL HAIL

&&

PODRAZIK
Local storm report, Jun 9, 7:43 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HEAVY RAIN       5 SSW BEDFORD           40.60N 94.75W
06/09/2008  M1.25 INCH       TAYLOR             IA   TRAINED SPOTTER

            1.25 INCHES IN JUST OVER ONE HOUR.

&&

PODRAZIK
Local storm report, Jun 9, 7:50 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             N NEMAHA                42.52N 95.09W
06/09/2008  E0.75 INCH       SAC                IA   TRAINED SPOTTER

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTFlash Flood WarningDMXTaylor6 hr
Jun 9, 7:21 PM CDTSevere Thunderstorm WarningDMXSac39 min
Jun 9, 7:51 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas29 min
Jun 9, 8:01 PM CDTAreal Flood WarningDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more12 hr
Jun 9, 8:48 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion42 min
Jun 9, 8:57 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe48 min
Jun 9, 9:10 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie50 min
Jun 9, 9:25 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion33 min
Jun 9, 9:54 PM CDTSevere Thunderstorm WarningDMXDallas51 min
Jun 9, 9:58 PM CDTSevere Thunderstorm WarningDMXMarion, Monroe47 min
Jun 9, 10:00 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene45 min
Jun 9, 10:16 PM CDTSevere Thunderstorm WarningDMXAdair, Cass44 min
Jun 9, 10:43 PM CDTSevere Thunderstorm WarningDMXGreene, Guthrie47 min
Jun 9, 10:56 PM CDTSevere Thunderstorm WarningDMXAdair, Union34 min
Jun 9, 11:01 PM CDTFlash Flood WarningDMXAdair3 hr
Jun 9, 11:19 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story41 min
Jun 9, 11:48 PM CDTSevere Thunderstorm WarningDMXMarshall42 min
Jun 9, 11:56 PM CDTSevere Thunderstorm WarningDMXBoone, Jasper, Marshall, Polk, Story49 min
Jun 10, 12:02 AM CDTSevere Thunderstorm WarningDMXWapello29 min
Jun 10, 12:24 AM CDTFlash Flood WarningDMXMarshall5 hr
Jun 10, 12:39 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek51 min
Jun 10, 8:33 AM CDTAreal Flood WarningDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more12 hr
Jun 10, 3:22 PM CDTFlash Flood WatchDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 34 more46 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.